We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
I have being on this pill for almost three full months now and every month it gets worse. I have made sure to take this pill everyday at the same general time each day and I have had increased bleeding. I am to the point now where I have no clue if I have had a period in the last month and when to expect it again should I stop bleeding. I am bleeding enough to wear protection but it is not coming in the normal amount of a period. Over the weekend I went from light pink spotting to a brown spotting and now today I have red blood. Anyone else on this pill and seeing this same thing? I am wondering if I am just still regulating and whether or not I should switch to another method. I have no issues with light spotting in the middle of the month but this is crazy.
That is why I stopped taking it. I bled constantly for almost 3 months until I threw the towel in. My obgyn put me on a regular bc pill and just had me skip the placebos and go a few months without a period. It was much better that way.
Since we're venting on the subject, I'll say that this time I'm having trouble with the same thing. I asked to be put on the mini-pill because when I am on full strength BC I get really depressed. Last time I had to be on Pristique to deal with it. I wanted to avoid that this time so I figured the mini pills' lower hormone dose wouldn't mess with me as much. Well, now of course I've been bleeding most of the month and my period is still a week away This sucks so bad! So what is worse? Being on an antidepressant or bleeding all the time?
Thanks for the responses. I am already over it. I really wanted to be on a stable method of birth control so Dh and I wouldn't have to be so worried about using anything else but I am almost to the point where I would just prefer another option. My ob called back and said that some break through bleeding is fairly common but if I am uncomfortable with what I am having....which is constant...then we can try another pill. I haven't had any other side effects with this pill such as headaches, cramping or mood changes so I am willing to try another type of pill unless DH says he will wear protection. MEN!
I used this a few years ago for about 6 months and it was awful! I did have all of the other side effects too though along with the breakthrough bleeding. I just suggest getting normal bc pills and skipping placebo, that never gave me the breakthrough problem like seasonique.
Thank you Bokkechick for my beautiful siggy!
Always Remembering Our Baby Angels - 4/2011 and 4/2012
Glad you posted this. I am on the pill too and EBF I have been trying to take the pill at the same time but if I'm even an hour late or if I miss taking it I automatically start to bleed/spot. I wasn't sure if it was normal. I haven't had any period yet but wasn't expecting one either, however I wasn't expecting to spot like this either. I have always used the pill as my favored form of BC but this one just seems different.. not sure if it's normal or not.